# SDR AALA202207138587

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A300*
- Aircraft serial: 6035
- Aircraft time: 26,479 hours, 10,639 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR VERY DIFFICULT TO OPEN AND CLOSE. LUBRICATED FLIGHT DECK DOOR LOCKING STRIKERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
